Login New user?  
Applied Mathematics & Information Sciences Letters
An International Journal


Volumes > Vol. 4 > No. 3


Integral Inequalities for Geometrically log-Preinvex Functions

PP: 103-110
Muhammad Aslam Noor, Sundas Khan, Khalida Inayat Noor,
In this paper, we introduce and investigate a new class of preinvex functions, which is called geometrically log-preinvex functions. Some new Hermite-Hadamard type inequalities are obtained. The idea and technique of this paper may stimulate further research in this field.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved